Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An error analysis for numerical multiple integration. III

Authors: Robert E. Barnhill and Gregory M. Nielson
Journal: Math. Comp. 24 (1970), 301-314
MSC: Primary 65.55
MathSciNet review: 0275665
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Asymptotic results of two types are given for minimum norm cubatures, defined on a certain Hubert space of analytic functions. Cubatures with a high degree of precision are realized as the limits of minimum norm cubatures, and an algebraic approach for the determination of efficient rules is derived. Numerical methods and examples are also included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Keywords: Cubature, numerical integration, approximate integration, error bounds
Article copyright: © Copyright 1970 American Mathematical Society